About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 780107, 5 pages
http://dx.doi.org/10.1155/2013/780107
Research Article

A New Smoothing Nonlinear Conjugate Gradient Method for Nonsmooth Equations with Finitely Many Maximum Functions

1College of Mathematics, Qingdao University, Qingdao 266071, China
2School of Management, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 8 March 2013; Accepted 25 March 2013

Academic Editor: Yisheng Song

Copyright © 2013 Yuan-yuan Chen and Shou-qiang Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan-yuan Chen and Shou-qiang Du, “A New Smoothing Nonlinear Conjugate Gradient Method for Nonsmooth Equations with Finitely Many Maximum Functions,” Abstract and Applied Analysis, vol. 2013, Article ID 780107, 5 pages, 2013. doi:10.1155/2013/780107